Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 119, NWS North Platte, NE

June 17, 2016Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2016, 6:21 PM MDT for Perkins County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 6:21 PM MDT (00:21 UTC)
Expired
Jun 17, 2016, 6:45 PM MDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Perkins County, NE

The radar

The Goodland radar (KGLD), 165 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3112 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1740 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS53 KLBF 180021
SVRLBF
NEC135-180045-
/O.NEW.KLBF.SV.W.0119.160618T0021Z-160618T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM MDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 645 PM MDT

* AT 620 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...OR
  12 MILES WEST OF GRANT...MOVING NORTHWEST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRANT AND BRANDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4080 10206 4092 10206 4098 10202 4083 10168
      4071 10195
TIME...MOT...LOC 0020Z 150DEG 16KT 4084 10196 

HAIL...1.50IN
WIND...60MPH
 
$$

TAYLOR
2 follow-up statements
626 
WWUS53 KLBF 180031
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM MDT FRI JUN 17 2016

NEC135-180045-
/O.CON.KLBF.SV.W.0119.000000T0000Z-160618T0045Z/
PERKINS NE-
631 PM MDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN PERKINS COUNTY...

AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
VENANGO...OR 13 MILES WEST OF GRANT...MOVING NORTHWEST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRANT AND BRANDON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4080 10206 4092 10206 4098 10202 4083 10168
      4071 10195
TIME...MOT...LOC 0030Z 143DEG 13KT 4086 10199 

HAIL...1.50IN
WIND...60MPH
 
$$

TAYLOR
845 
WWUS53 KLBF 180045
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM MDT FRI JUN 17 2016

NEC135-180054-
/O.EXP.KLBF.SV.W.0119.000000T0000Z-160618T0045Z/
PERKINS NE-
645 PM MDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERKINS COUNTY
WILL EXPIRE AT 645 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4080 10206 4092 10206 4098 10202 4083 10168
      4071 10195
TIME...MOT...LOC 0041Z 150DEG 16KT 4086 10199 

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:45 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 17, 2:45 PM MDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
345 PM CDT FRI JUN 17 2016

.SHORT TERM...(This evening through Saturday)
Issued at 344 PM CDT Fri Jun 17 2016

A few showers are starting to initiate already across southern Custer
county. With a weak boundary across northern Lincoln county and into
northern Custer county, will expect showers to continue to develop
to the north and west throughout the remainder of the afternoon and
evening along this boundary. Major concern with these storms will be
the potential for gusty winds and heavy rainfall. Small hail is also
possible, but very warm surface temperatures will keep hail from
becoming too large. Will keep thunderstorm chances going throughout
most of the overnight hours before they diminish towards the early
morning hours. Overnight lows drop into the mid 60s.

Continued hot temperatures will be the main story for Saturday. A
building upper-level ridge across the central US will allow warm
temperatures to surge into the mid-plains region. Surface high
temperatures top off in the mid-90s across the entire CWA with heat
indexes approaching 100. Will hold off at this time on issuing a
heat advisory for Saturday but will continue to monitor temperatures
for Saturday over the next couple forecast cycles.

.LONG TERM...(Saturday night through Friday)
Issued at 344 PM CDT Fri Jun 17 2016

A strong area of upper level high pressure will flatten out across
the Northern and Central Plains on Sunday as a cold front drops
southeast from the Dakotas into northwest Nebraska. Highs will
contrast from the upper 80s in northern Sheridan county to the mid
and upper 90s across the southeast half of the fa. As northern
stream energy moves across the Northern Plains, there may be
enough lift along the front for a few late afternoon storms in the
north central counties. have left out mention attm, until evening
when models in better agreement on development. there will be a
marginal risk that a few storm could become strong or near severe
from west central into north central Nebraska. Pops were limited
to 20 to 30 percent with the higher chances in the northeast.

As the front sags south, there will a a slight chances for storms
Monday and monday night across the southeast zones. High monday
will cool down to near 80 north central to the upper 80s far
southwest.

The upper ridge will intensify from the Desert Southwest into the
Central and Northern Rockies Tuesday and Wednesday, then eastward
into the Plains Thursday and Friday. This will bring a gradual
warmup from the mid and upper 80s Tuesday to the lower to mid 90s
Thursday and Friday. Dry conditions Tuesday through Wednesday
night with thunderstorms chances spotty at a slight chance
Thursday and Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 111 PM CDT Fri Jun 17 2016

The main aviation concern for this afternoon and evening will be
the potential for thunderstorm development. At this time, still
expecting showers and thunderstorms to develop around 6pm at both
KVTN and KLBF. Timing of the thunderstorms is still a little
uncertain and is hard to pinpoint an exact time that they will
impact each airport. Best guess is between 6pm and 11pm. This will
likely have to be refined as the evening progresses. VFR conditions
return for the remainder of the TAF period after thunderstorms move
off and dissipate.

&&

.HYDROLOGY...
Issued at 344 PM CDT Fri Jun 17 2016

Little change upstream of Lake McConaughy with Lewellen still in
minor flooding. Releases diminished slightly yesterday from Lake
McConaughy will cause a slight lowering down stream. The NP river at
Sutherland has fallen a tenth of a foot, On Saturday, the stage
at North Platte is expected to fall from 6.8 feet to 6.7 feet, and
to 6.6 feet Sunday afternoon. Even with a slight decline, this
will still keep the river at moderate flood stage. Elsewhere on
the Platte River system, elevated flows, however no additional
flooding at this time. Will have to monitor locally heavy rainfall
with evening storms as a slight bump up would be possible pending
heavy rain in the basin.

&&

.LBF Watches/Warnings/Advisories...
Heat Advisory until 9 PM CDT this evening for NEZ007-010-028-029.

&&

SHORT TERM...Kulik
LONG TERM...Roberg
AVIATION...Kulik
HYDROLOGY...Kulik
Hazardous weather outlook, Jun 17, 2:48 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT FRI JUN 17 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-182100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
348 PM CDT FRI JUN 17 2016 /248 PM MDT FRI JUN 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON THROUGH THE
OVERNIGHT. A FEW OF THESE STORMS COULD HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL...GUSTY WINDS AND HEAVY RAIN.

ABOVE NORMAL HIGH TEMPERATURES AND HUMID CONDITIONS WILL REMAIN
ACROSS THE AREA THROUGH THIS EVENING. A HEAT ADVISORY HAS BEEN
ISSUED FOR BOYD, HOLT, WHEELER, AND GARFIELD COUNTIES AS HEAT
INDEX VALUES REMAIN IN THE 100 TO 105 RANGE THROUGH EARLY EVENING.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE AND THE
PLATTE RIVER NEAR BRADY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES RETURN TO NORTHERN NEBRASKA SUNDAY EVENING
INTO MONDAY AS A FRONT TRACKS ACROSS THE REGION. HAIL AND GUSTY
WINDS WILL BE THE MAIN CONCERN WITH THESE STORMS.

THE ABOVE NORMAL HIGH TEMPERATURES AND HIGHER HUMIDITY WILL
REMAIN ACROSS THE AREA AS WELL...SO HEAT INDEX VALUES IN THE MID
AND UPPER 90S WILL BE COMMON THIS WEEKEND.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN
ON THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE AND THE
PLATTE RIVER NEAR BRADY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KULIK

In the hours before

Special weather statement, Jun 17, 4:16 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM MDT FRI JUN 17 2016

NEZ069-172245-
CHASE NE-
416 PM MDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHASE COUNTY UNTIL 445
PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CHAMPION...OR 12 MILES SOUTH OF IMPERIAL...MOVING
NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAUNETA...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...
ENDERS...CRETE...CHURCH GROVE CAMPGROUND...
CENTER DAM CAMPGROUND AND AREA A CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4035 10196 4049 10192 4050 10135 4035 10135
TIME...MOT...LOC 2215Z 152DEG 13KT 4034 10169

ROBERG
Local storm report, Jun 17, 5:47 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             8 NW BURWELL            41.85N 99.26W
06/17/2016  E1.75 INCH       LOUP               NE   PUBLIC

&&

MARTIN
Special weather statement, Jun 17, 5:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT FRI JUN 17 2016

NEZ009-010-027-028-180030-
HOLT NE-GARFIELD NE-LOUP NE-ROCK NE-
650 PM CDT FRI JUN 17 2016

...SPECIAL WEATHER STATEMENT...

AT 650 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF ROSE...OR 25 MILES NORTH OF BURWELL...MOVING NORTH AT
15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROSE...CARSON LAKE...HANNAMON BAYOU CAMPGROUND...DEVERRE...
HORSESHOE BEND LAKE AND VALLEY VIEW FLAT CAMPGROUND.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 133 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4188 9906 4190 9951 4221 9954 4221 9903
TIME...MOT...LOC 2350Z 168DEG 12KT 4213 9928

POWER
Special weather statement, Jun 17, 5:52 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT FRI JUN 17 2016

NEZ059-070-071-180030-
FRONTIER NE-LINCOLN NE-HAYES NE-
652 PM CDT FRI JUN 17 2016

...SPECIAL WEATHER STATEMENT...

AT 652 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF CURTIS...MOVING NORTH AT 15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND MAYWOOD.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 61.

LAT...LON 4053 10057 4049 10081 4079 10095 4085 10060
TIME...MOT...LOC 2352Z 168DEG 12KT 4059 10072

POWER
Local storm report, Jun 17, 5:55 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 S HAMLET              40.37N 101.24W
06/17/2016  E1.00 INCH       HAYES              NE   PUBLIC

&&

MARTIN
Special weather statement, Jun 17, 6:14 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM MDT FRI JUN 17 2016

NEZ058-180100-
PERKINS NE-
614 PM MDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERKINS COUNTY UNTIL 700
PM MDT...

AT 614 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRANT...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANT...MADRID AND WILD HORSE SPRING.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 60 AND 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4082 10195 4097 10175 4098 10140 4098 10135
      4070 10177 4070 10180
TIME...MOT...LOC 0014Z 228DEG 8KT 4082 10180

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:14 PM MDTSpecial Weather StatementLBFPerkins46 min
Jun 17, 6:48 PM MDTSevere Thunderstorm WarningLBFBlaine27 min
Jun 17, 7:36 PM MDTSpecial Weather StatementLBFBlaine39 min
Jun 17, 7:47 PM MDTSpecial Weather StatementLBFCuster43 min
Jun 17, 7:57 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson33 min
Jun 17, 8:59 PM MDTSevere Thunderstorm WarningLBFGarfield31 min
Jun 17, 9:13 PM MDTSpecial Weather StatementLBFKeya Paha47 min
Jun 17, 9:20 PM MDTSevere Thunderstorm WarningLBFKeya Paha, Rock40 min
Jun 17, 9:32 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt28 min
Jun 17, 9:46 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler44 min
Jun 17, 11:29 PM MDTFlash Flood WarningLBFHolt3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.